Growth Patterns in a Dual Economy
Avinash Dixit ()
Oxford Economic Papers, 1970, vol. 22, issue 2, 229-34
References: Add references at CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0030-7653%2819700 ... 0.CO%3B2-W&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:oup:oxecpp:v:22:y:1970:i:2:p:229-34
Ordering information: This journal article can be ordered from
Access Statistics for this article
Oxford Economic Papers is currently edited by A. Banerjee
More articles in Oxford Economic Papers from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().